Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 655-661    DOI: 10.1007/s10114-017-7325-6
Articles Current Issue| Next Issue| Archive| Adv Search |
Extension Problems Related to the Higher Order Fractional Laplacian
Yu Kang CHEN1, Zhen LEI2, Chang Hua WEI3
1 School of Mathematical Sciences, Fudan University, Shanghai 200433, P. R. China;
2 School of Mathematical Sciences and Shanghai Center for Mathematical Sciences, Fudan University, Shanghai 200433, P. R. China;
3 Department of Mathematics, Zhejiang Sci-Tech University, Hangzhou 310018, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7